# SDR HNAA2014061300178

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 45,261 hours, 54,621 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Part serial: 8BB7
- Condition: Corroded
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED INTERMITTENELY IN FLIGHT.  FOUND LEADS ON NR 1 PROPELLER FILLED WITH WATER AND CORRODED.  R & R LEADS ON NR 1 PROPELLER HS MM 61-10-00.  R & R NR 1 BRUSH BLOCK IAW 61-10-00, REINSTALLED BOTH PROP SPINNER.  OPS CHECKED GOOD.  OK FOR SERVICE.
